Volume 53, Number 2
Previous Issue Next Issue

J. Math. Study, 53 (2020), pp. 0-0.

Preview Purchase PDF 418 4505 Abstract

Yongyong Cai & Yan Wang

10.4208/jms.v53n2.20.01

J. Math. Study, 53 (2020), pp. 125-142.

Preview Purchase PDF 514 4927 Abstract

Sheng Chen

10.4208/jms.v53n2.20.02

J. Math. Study, 53 (2020), pp. 143-158.

Preview Purchase PDF 534 5089 Abstract

Bo Li, Shanshan Tang & Haijun Yu

10.4208/jms.v53n2.20.03

J. Math. Study, 53 (2020), pp. 159-191.

Preview Purchase PDF 717 9230 Abstract

Cheng Xu, Xuhong Yu & Zhongqing Wang

10.4208/jms.v53n2.20.04

J. Math. Study, 53 (2020), pp. 192-211.

Preview Purchase PDF 514 4836 Abstract

Xiaofeng Yang

10.4208/jms.v53n2.20.05

J. Math. Study, 53 (2020), pp. 212-236.

Preview Purchase PDF 683 8714 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard